# SDR AALA981140

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT HAND AFT LAVATORY EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT RIGHT HAND LAVATORY EMERGENCY LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
